Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 08:52:50 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619978
  • Total Topics: 46708
  • Online Today: 261
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Severe Rash!!!!!!!  (Read 564 times)

0 Members and 1 Guest are viewing this topic.

Offline hellrider

  • Member
  • Posts: 55
Severe Rash!!!!!!!
« on: July 11, 2012, 11:36:44 AM »
I just got done with a severe rash where my skin was peeling and ears draining and crusting over, it was disgusting I spent a week in the hospital with a 103 degree temp. I found out a few months ago I might have a sulfa allergy as I would break out in a rash while taking bactrim, I argued with the docs but to no surprise they wouldn't listen then my whole body turned red and my skin was peeling or so it seemed. I as of now just have a red body and its itchy, I was taking Truvada, tenofovir, and darunavir. The darunivir has the sulfa in it as well so I have been taking it for over 9 months. I quit taking my meds about 3 weeks ago so I am trying to heal up on a weakened immune system and its taking its time, and I am going nuts because I cant be outside with the rash.


Sorry so long as I need to vent.
Life's a hell of a ride and I still have some ridin to do.

12/8/2010 CD4 693   VL 192,000

Offline leatherman

  • Member
  • Posts: 5,914
  • Google and HIV meds are Your Friends
Re: Severe Rash!!!!!!!
« Reply #1 on: July 11, 2012, 12:21:28 PM »
I quit taking my meds about 3 weeks ago
oh gosh! Sorry to hear about this! What new meds have you switched to?

I just had a little allergy to Bactrim myself. By taking half a dose every other day, I stayed reddish and itchy - for 10 yrs! - but never had PCP again. ;)

Best wishes to you for a speedy, complete recovery!! :D
leatherman (aka mIkIE)


chart from 1992-2013; updated 2/09/13  Reyataz/Norvir/Truvada

Oh my friends, my friends forgive me
That I live and you are gone.
There's a grief that can't be spoken.
There's a pain goes on and on.
Empty chairs at empty tables
Where my friends will meet no more.

"Empty Chairs at Empty Tables" from Les Miserables

Offline hellrider

  • Member
  • Posts: 55
Re: Severe Rash!!!!!!!
« Reply #2 on: July 11, 2012, 12:37:46 PM »
I am not on anything at the moment, I am also a diabetic and wasnt able to do my insulin shot because my hands were messed up as well and I have a blind spouse and don't trust anyone but a doc to do my shots. The docs took me off all meds for a time.

I fought the doc and dermatology for months before deciding to quit takng my HIV drugs. I use the VA and alot of the doctors there just ignore people and keep telling you its not the HIV meds its something else.
Life's a hell of a ride and I still have some ridin to do.

12/8/2010 CD4 693   VL 192,000

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.